Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have fatty bump on lower ribcage. Could this be lipoma?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
I have a fatty bump on the lower part of my left ribcage. My GP years ago said it is just a fatty deposit and i can feel a slight burn that comes in waves over it now. He mentioned they can remove it if it starts to you think it might just be Lipoma? Need to schedule an appointment but can't get to the doc for several weeks. You can also "feel" it burn slightly when drinking hot liquid....I am 44 and have noticed it for many, many years now...thanks
Posted Thu, 9 May 2013 in Skin Hair and Nails
Answered by Dr. Ganesh Sanap 1 hour later
Hi, welcome and thanks for writing in.
Considering your history and doctor opinion it could be a lipoma. However there is simple way to diagnose it. You need to go for ultrasonography of that area. Whatever it may be ultrasonography will give you definitive diagnosis.
If usg suggestive if any other pathology then other investigation can be considered. Also don't get appointed for operation without such basic investigations.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor